# SDR ASAA2014020306765

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 1,176 hours, 404 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARNING LIGHT BATTERY SYS 4, CIRCUIT BREAKER TRIPPED. ACFT GROUNDED. CHECKED BEHIND P18-1, CIRCUIT BREAKER PANEL FOR CONTAMINATION OR DEFECTS, NONE NOTED.  RESET WARNING LIGHT BATTERY CIRCUIT BREAKER IAW MM 20-62-01.  WARNING LIGHTS OPS NORMAL IAW MM 22-11-32.
